# SDR SWIA20250417002

- Difficulty date: February 19, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 50,996 hours, 34,283 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120273
- Condition: Out Of Limits
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 2-2 IB AFT ROLLER HAS OUT OF LIMITS FLAT SPOTS (C-CHECK RO 04/16/2025)I.A.W CR 700 AMM 27-81-44 000-802 WAS REPLACED LH SLAT TRACK 2-2 IB AFT ROLLER EMP#: JM 8097
